# SDR REXA2019041090453

- Difficulty date: March 19, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Spar
- Part number: 60137018
- Condition: Nicked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 ENG PYLON FWD MOUNT AFT UPPER HOLE HAS TWO NICKS
COMPLIED WITH BOMBARDIER REO 601R-54-51-193 DATED:3/15/2019 TO REMOVE NICK DAMAGE BY BLENDOUT, ROTOPEEN AND RESTORE FINISH (MATERIAL LOSS A:.325LX.325LX.175"W X.004" D). AAR SM 39
